# SDR CALA9801805

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 1042-1192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING FIXED LEADING EDGE RIB BETWEEN XFS 1042 AND XFS 1192.  THE RIB WAS REMOVED. A NEW PART WAS INSTALLED IAW SRM 57-21-00 FIGURE 8, 51-21-01 AND 51-31-01.
